# SDR WTAA970123

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 2610 · Detection System
- Part: Power Supply
- Part number: 510022804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - FALSE FIRE AND SMOKE AURAL WARNING ACTIVATION REPORTED.  MAINTENANCE REPLACED POWER SUPPLY.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
